# SDR UIEA2018031300389

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 36,135 hours, 6,988 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cover
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEFT MOUNT BOLT COVER PANEL,  FOUND THE BOLT HOLE CRACKED AT BS 400.   REPAIRED IAW RL-53-00-12519, REV A.
